Abstract and Applied Analysis

Positive Solutions and Mann Iterative Algorithms for a Nonlinear Three-Dimensional Difference System

Zeqing Liu, Yan Lu, Shin Min Kang, and Young Chel Kwun

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The existence of uncountably many positive solutions and Mann iterative approximations for a nonlinear three-dimensional difference system are proved by using the Banach fixed point theorem. Four illustrative examples are also provided.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 954182, 23 pages.

Dates
First available in Project Euclid: 26 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1395858513

Digital Object Identifier
doi:10.1155/2014/954182

Mathematical Reviews number (MathSciNet)
MR3166672

Zentralblatt MATH identifier
07023393

Citation

Liu, Zeqing; Lu, Yan; Kang, Shin Min; Kwun, Young Chel. Positive Solutions and Mann Iterative Algorithms for a Nonlinear Three-Dimensional Difference System. Abstr. Appl. Anal. 2014 (2014), Article ID 954182, 23 pages. doi:10.1155/2014/954182. https://projecteuclid.org/euclid.aaa/1395858513


Export citation

References

  • R. P. Agarwal, W.-T. Li, and P. Y. H. Pang, “Asymptotic behavior of nonlinear difference systems,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 307–316, 2003.
  • J. R. Graef and E. Thandapani, “Oscillation of two-dimensional difference systems,” Computers and Mathematics with Applications, vol. 38, no. 7, pp. 157–165, 1999.
  • H.-F. Huo and W.-T. Li, “Oscillation of certain two-dimensional nonlinear difference systems,” Computers and Mathematics with Applications, vol. 45, no. 6–9, pp. 1221–1226, 2003.
  • H.-F. Huo and W.-T. Li, “Oscillation of the emden-fowler difference systems,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 478–485, 2001.
  • J. Jiang and X. Tang, “Oscillation and asymptotic behavior of two-dimensional difference systems,” Computers and Mathematics with Applications, vol. 54, no. 9-10, pp. 1240–1249, 2007.
  • W.-T. Li, “Classification schemes for nonoscillatory solutions of two-dimensional nonlinear difference systems,” Computers and Mathematics with Applications, vol. 42, no. 3–5, pp. 341–355, 2001.
  • Z. Liu, S. M. Kang, and Y. C. Kwun, “Positive solutions and iterative approximations for a nonlinear two-dimensional difference system with multiple delays,” Abstract and Applied Analysis, vol. 2012, Article ID 240378, 57 pages, 2012.
  • Z. Liu, L. Zhao, S. M. Kang, and Y. C. Kwun, “Existence of bounded positive solutions for a system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2889–2912, 2011.
  • S. Matucci and P. Řehák, “Nonoscillatory solutions of a second-order nonlinear discrete system,” Applied Mathematics and Computation, vol. 190, no. 1, pp. 833–845, 2007.
  • E. Schmeidel, “Boundedness of solutions of nonlinear three-dimensional difference systems with delays,” Fasciculi Mathematici, vol. 44, pp. 107–113, 2010.
  • E. Schmeidel, “Oscillation of nonlinear three-dimensional difference systems with delays,” Mathematica Bohemica, vol. 135, pp. 163–170, 2010.
  • E. Thandapani and B. Ponnammal, “Oscillatory properties of solutions of three-dimensional difference systems,” Mathematical and Computer Modelling, vol. 42, no. 5-6, pp. 641–650, 2005.
  • W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical, vol. 4, no. 3, pp. 506–510, 1953.